Can concealer ruin my transplant 10 days post surgery ?
Doctor Answers 6
Shedding with Scabs
Usually using a concealer 10 days past your surgery would be totally fine, but most recommend to wait until the scabs/crusts have fallen off. Generally transplanted hairs usually fall out starting around day 10 up through day 60, so the fact that hairs fell out isn't a cause for concern, unless there was pain or blood associated with them.
In general concealers would not "ruin" a hair transplant surgery especially after 10 days. If you're concerned
In general concealers would not "ruin" a hair transplant surgery especially after 10 days. If you're concerned, it is best to contact your doctor.
Concealers can be used if all of the crusts have been off of the recipient area for one seek. This avoids the powder from getting under the crusts
You might also like...
Using a concealer after a transplant
It doesn't sound like there was any damage to the transplanted hair, specifically if there wasn't any blood. I allow patients to use concealers such as topik as early as day 3. Its normal for the transplanted hair to shed as early as 5 days after the transplant when the scabs start to come off.
Hair transplant recovery
At 10 days after a hair transplant, the grafts are well-healed. The crusting you are seeing are the dry out skin edges of the transplanted grafts. It is normal for these to fall out at this point after your hair transplant. If you have concerns, visit with your surgeon to have them monitor your healing.
Concealer ruin my transplant
This is normal ...Transplanted graft’s hair starts to shedding in the first week of surgery and may go on untill 4-6 th weeks after surgery. İt is not surprising to lost approx. %70-80 of all transplanted hair shafts in first month when you are washing, gently rubbing or touching the head.
These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.